# SDR ASAA2025072259736

- Difficulty date: July 22, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 51,944 hours, 18,657 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORZONTAL STAB LOWER SKIN CRACKED AT RIB 8 HSS 147.9 2EA LOCATIONS 17IN AND 9IN FROM T/E. GROUNDED - YES. REPAIRED R/H HORIZONTAL STAB LOWER SKIN AT RIB 8 HSS 147 IAW B737-800 SRM 55-10-01-2R-11 THIS IS A CAT B REPAIR WITH A THRESHOLD INSPECTION AT 56,000 FLIGHT CYCLES & INTERVAL INSPECTION AT 9,000 FLIGHT CYCLES, INSPECTION METHOD BY DVI & LFEC.
